# SDR SWAA080161

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 69,097 hours, 64,075 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2628415M
- Part serial: 3021P
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT ELEVATOR TAB DELAMINATED AT OUTBOARD T/E.  REMOVED AND REPLACED TAB PER MM.
